Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 289, NWS Tulsa, OK

November 5, 2015Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 4:54 PM CST for Benton County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2015, 4:54 PM CST (22:54 UTC)
Expired
Nov 5, 2015, 5:30 PM CST
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Benton County, AR

The radar

The Western Arkansas radar (KSRX), 116 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 4:00 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS54 KTSA 052254
SVRTSA
ARC007-052330-
/O.NEW.KTSA.SV.W.0289.151105T2254Z-151105T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
454 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN NORTHWESTERN ARKANSAS...

* UNTIL 530 PM CST

* AT 454 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
  OF HIGHFILL...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SPRINGDALE...                     ROGERS...
  BENTONVILLE...                    BELLA VISTA...
  LOWELL...                         PEA RIDGE...
  BETHEL HEIGHTS...                 CAVE SPRINGS...
  DECATUR...                        HIGHFILL...
  GARFIELD...                       GATEWAY...
  SPRINGTOWN...                     HIWASSE...
  WAR EAGLE...                      HOBBS STATE PARK...
  MILLER...                         CENTERTON...
  AVOCA...                          LARUE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3624 9401 3622 9401 3621 9438 3637 9450
      3650 9429 3650 9392 3624 9391
TIME...MOT...LOC 2254Z 225DEG 42KT 3633 9430 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
467 
WWUS54 KTSA 052311
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CST THU NOV 5 2015

ARC007-052330-
/O.CON.KTSA.SV.W.0289.000000T0000Z-151105T2330Z/
BENTON AR-
511 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR NORTHEASTERN BENTON COUNTY...

AT 511 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF PEA
RIDGE...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ROGERS...                         BENTONVILLE...
BELLA VISTA...                    PEA RIDGE...
GARFIELD...                       GATEWAY...
WAR EAGLE...                      HOBBS STATE PARK...
MILLER...                         AVOCA...
LARUE...                          BLAND...
WALNUT HILL...                    HILL TOP...
MONTE NE...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3624 9401 3622 9401 3635 9421 3644 9429
      3650 9429 3650 9392 3624 9391
TIME...MOT...LOC 2311Z 230DEG 45KT 3646 9405 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
345 
WWUS54 KTSA 052321
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CST THU NOV 5 2015

ARC007-052330-
/O.EXP.KTSA.SV.W.0289.000000T0000Z-151105T2330Z/
BENTON AR-
521 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY
WILL EXPIRE AT 530 PM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3624 9401 3622 9401 3635 9421 3644 9429
      3650 9429 3650 9392 3624 9391
TIME...MOT...LOC 2319Z 225DEG 42KT 3646 9405 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 2:10 PM CST, 2 hours 44 minutes earlier.

Area forecast discussion, Nov 5, 2:10 PM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
210 PM CST THU NOV 5 2015

.DISCUSSION...

Pacific front/dryline is marching east across OK as I type. Broken
band of strong to severe storms ahead of the front will slide east
across eastern OK and eventually into western AR this afternoon
and into the evening. Given strengthening kinematic fields near
the basal portion of the ejecting shortwave trough...deep layer
shear will be more than sufficient for storms to rotate. Looks
like convective mode will be a mix of linear and cellular with
some bowing segments...suggesting a low tornado potential along
with the wind/hail threat. The greatest potential will likely be
near and south of I-40 where the better instability will lie. The
activity should clear out of the forecast area for the most part
by midnight...at which time the polar front will sweep southeast
across the region...setting up for a cooler end to the week.

A reinforcing frontal boundary will push thru early
Saturday...which may keep lows from dropping below freezing
Saturday morning. That will not be the case on Sunday
morning...with the surface ridge axis setting overhead. A freeze
is looking more likely at this time...especially at the typical
cold valley locations (like BVO and FYV).

Another deep western trough is expected to evolve early next week
and will eventually slide into the Plains later on in the week.
The two main medium range numerical models continue to disagree
considerably with the details and thus confidence with timing is
low. For now...will introduce pops Tues night and continue them
thru Wed night. At some point pops will be increased when the
timing and other details regarding this next upper system become
better resolved.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  65  41  62 /  20   0   0   0
FSM   56  69  47  65 /  90   0  10  10
MLC   53  68  45  63 /  60   0   0  10
BVO   45  64  36  62 /  20   0   0   0
FYV   51  64  36  60 /  90   0   0   0
BYV   51  63  38  59 /  90   0   0   0
MKO   51  67  42  63 /  50   0   0   0
MIO   47  62  38  60 /  50   0   0   0
F10   51  66  43  62 /  30   0   0   0
HHW   55  71  50  67 /  90  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Nov 5, 4:38 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
438 PM CST THU NOV 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CST THU NOV 5 2015

...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING...

...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN
   OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT .
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO
THE EVENING HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL.

ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES
WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST
OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY
RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD
LEAD TO A LIMITED FLASH FLOOD THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS
WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING
ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 5, 3:18 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CST THU NOV 5 2015

OKZ061-062-067-052145-
ROGERS OK-WAGONER OK-MAYES OK-
318 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN
ROGERS AND NORTHWESTERN WAGONER COUNTIES UNTIL 345 PM CST...

AT 316 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONETA...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EAST BROKEN ARROW... OWETA... INOLA... ONETA... MAZIE...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3593 9572 3607 9576 3629 9544 3608 9534
TIME...MOT...LOC 2116Z 234DEG 41KT 3601 9570
Special weather statement, Nov 5, 3:36 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CST THU NOV 5 2015

OKZ061-062-052200-
ROGERS OK-MAYES OK-
336 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR MAYES AND SOUTH EAST ROGERS
COUNTIES UNTIL 400 PM CST...

AT 335 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF CHOUTEAU...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR CREEK...                    CHOUTEAU...
INOLA...                          LOCUST GROVE...
SALINA...                         LANGLEY...
SPAVINAW...                       DISNEY...
HOOT OWL...                       SPAVINAW STATE PARK...
SPORTSMEN ACRES COMMUNITY...      ROSE...
CHEROKEE STATE PARK...            STRANG...
SNOWDALE STATE PARK...            MAZIE...
MURPHY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3648 9501 3621 9501 3607 9533 3618 9554
TIME...MOT...LOC 2135Z 240DEG 48KT 3615 9540
Special weather statement, Nov 5, 4:18 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CST THU NOV 5 2015

ARZ001-OKZ063-052300-
BENTON AR-DELAWARE OK-
418 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND CENTRAL
DELAWARE COUNTIES UNTIL 500 PM CST...

AT 417 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER JAY...MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY...                            GROVE...
GRAVETTE...                       MAYSVILLE...
SULPHUR SPRINGS...                ZENA...
LAKE EUCHA STATE PARK...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3650 9462 3650 9429 3626 9484 3648 9497
      3665 9462
TIME...MOT...LOC 2217Z 240DEG 49KT 3641 9480
Special weather statement, Nov 5, 4:21 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CST THU NOV 5 2015

ARZ001-010-OKZ063-068-069-052245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
421 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
SOUTHWESTERN WASHINGTON...SOUTHERN DELAWARE...EASTERN CHEROKEE AND
ADAIR COUNTIES UNTIL 445 PM CST...

AT 420 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF PEGGS TO 5 MILES NORTHEAST OF
CHEROKEE LANDING STATE PARK TO 3 MILES EAST OF LAKE TENKILLER STATE
PARK...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS...                 STILWELL...
LINCOLN...                        WESTVILLE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WATTS...
OAKS...                           LEACH...
ADAIR STATE PARK...               PROCTOR...
SCRAPER...                        CINCINNATI...
ELDON...                          CHRISTIE...
COOKSON...                        MARYETTA...
BARON...                          WEST SILOAM SPRING...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3599 9437 3581 9447 3579 9453 3568 9496
      3587 9482 3616 9505 3616 9501 3618 9501
      3631 9457
TIME...MOT...LOC 2220Z 253DEG 39KT 3603 9501 3580 9483 3561 9497
Local storm report, Nov 5, 4:42 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TORNADO          1 W OKEMAH              35.43N 96.32W
11/05/2015                   OKFUSKEE           OK   STORM CHASER

            STORM CHASER REPORTED A TORNADO CROSSING I-40
            APPROXIMATELY 1 MILE WEST OF OKEMAH.

&&

SFP
Special weather statement, Nov 5, 4:46 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CST THU NOV 5 2015

OKZ068>070-072-074-052315-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
446 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEQUOYAH...SOUTHEASTERN
CHEROKEE...SOUTHEASTERN MUSKOGEE...SOUTHWESTERN ADAIR AND CENTRAL
HASKELL COUNTIES UNTIL 515 PM CST...

AT 446 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF LAKE TENKILLER STATE PARK TO 6
MILES NORTHEAST OF PORUM TO 2 MILES NORTHEAST OF QUINTON...AND MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       STILWELL...
STIGLER...                        VIAN...
GORE...                           WEBBERS FALLS...
WHITEFIELD...                     MARBLE CITY...
TAMAHA...                         BUNCH...
COOKSON...                        ADAIR STATE PARK...
BRUSHY...                         MARYETTA...
BRUSHY LAKE STATE PARK...         LAKE TENKILLER STATE PARK...
BRIARTOWN...                      CHEROKEE LANDING STATE PARK...
MC KEY...                         BOX...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 283 AND
308.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA.

LAT...LON 3559 9469 3531 9483 3514 9535 3516 9535
      3516 9538 3537 9523 3578 9510 3588 9458
TIME...MOT...LOC 2246Z 243DEG 35KT 3564 9509 3540 9516 3516 9534

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 4:40 PM CSTSevere Thunderstorm WarningTSABenton, Washington35 min
Nov 5, 5:10 PM CSTSpecial Weather StatementTSAWashington35 min
Nov 5, 5:28 PM CSTSevere Thunderstorm WarningTSACrawford, Sebastian47 min
Nov 5, 5:37 PM CSTSpecial Weather StatementTSACarroll, Madison38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.